EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 2, No. 2, pp. 183-201 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Optimality conditions for problems with set-valued objectives

B. El Abdouni and L. Thibault

B. El Abdouni
Université Mohammed V
Département de Mathématiques
et Informatique
B.P. 1014, Rabat
L. Thibault
Université Montpellier II
Laboratoire d'Analyse
Case Courrier 051
34095 Montpellier, Cedex 5, France

Abstract: Optimality conditions are established for mathematical programming problems where objectives and constraints are given by set-valued mappings. These conditions are stated with Lagrange multipliers associated with the coderivatives of the set-valued data.

Keywords: Optimality conditions, set-valued mappings, contingent derivatives, coderivatives,metric regularity, normally stable set-valued mappings

Classification (MSC2000): 49J52, 46B20, 58C20

Full text of the article:

Electronic fulltext finalized on: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition